A New Version of the Generalized F-expansion Method and Applications


PANDIR Y. , Turhan N.

11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences (ICNPAA), La Rochelle, France, 4 - 08 July 2016, vol.1798 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1798
  • Doi Number: 10.1063/1.4972714
  • City: La Rochelle
  • Country: France

Abstract

In this study, a new version of the generalized F-expansion method is suggested to search exact solutions of nonlinear partial differential equations. We find many new and interesting results for Korteweg-de Vries(KdV) equation by use of the proposed method. The solutions acquired from the proposed method are single and combined non-degenerate Jacobi elliptic function solutions. The new method allows a more systematic, easiness use of the solution process of nonlinear equations.